Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 53, NWS Lake Charles, LA

May 22, 2013Jefferson County, Texas

NWS Lake Charles, LA issued this severe thunderstorm warning at May 22, 2013, 5:16 AM CDT for Jefferson County, Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2013, 5:16 AM CDT (10:16 UTC)
Expired
May 22, 2013, 6:00 AM CDT
In force
44 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

County Jefferson County, TX

The radar

The Houston radar (KHGX), 87 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 5:50 AM CDTHAIL 1Hamshire, TXREPORT FROM MEDIA FACEBOOK PAGE OF HAIL MOSTLY NICKEL WITH SOME QUARTER SIZED ALSO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2013-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2013-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2268 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
629 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

154 
WUUS54 KLCH 221016
SVRLCH
TXC245-221100-
/O.NEW.KLCH.SV.W.0053.130522T1016Z-130522T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
516 AM CDT WED MAY 22 2013

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JEFFERSON COUNTY IN SOUTHEAST TEXAS...
  THIS INCLUDES HAMSHIRE...

* UNTIL 600 AM CDT

* AT 516 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH...11 MILES NORTHWEST OF
  HAMSHIRE...MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAMSHIRE BY 545 AM CDT...
  LA BELLE BY 600 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 2988 9410 2970 9410 2973 9436 2988 9436
      2988 9444 2989 9445 2998 9444
TIME...MOT...LOC 1016Z 301DEG 19KT 2996 9444

$$

24
1 follow-up statement
796 
WWUS54 KLCH 221032
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
532 AM CDT WED MAY 22 2013

TXC245-221100-
/O.CON.KLCH.SV.W.0053.000000T0000Z-130522T1100Z/
JEFFERSON TX-
532 AM CDT WED MAY 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR CENTRAL JEFFERSON COUNTY...

AT 529 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM ON RADAR CAPABLE OF PRODUCING QUARTER SIZE HAIL. 
THIS STORM WAS LOCATED 6 MILES NORTHWEST OF HAMSHIRE..MOVING
SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAMSHIRE BY 545 AM CDT...
  LA BELLE BY 600 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

LAT...LON 2988 9410 2970 9410 2973 9436 2988 9436
      2988 9444 2989 9445 2998 9444
TIME...MOT...LOC 1032Z 301DEG 19KT 2992 9436

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 4:11 AM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, May 22, 4:11 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
411 AM CDT WED MAY 22 2013

.DISCUSSION...
AN UPPER LEVEL TROF FROM THE MIDWEST DOWN TO EAST TEXAS WILL MOVE
EASTWARD AND HELP PUSH A WEAK SURFACE COOL FRONTAL BOUNDARY
TOWARD THE FORECAST AREA TODAY. ALREADY SHOWERS AND THUNDERSTORMS
HAVE FORMED...MAINLY NORTH OF THE I-10...BETWEEN THE PRE-FRONTAL
TROF/CONVECTIVE OUTFLOW BOUNDARY AND THE SURFACE FRONT. WATER
VAPOR SHOWS A JET STREAK MOVING ACROSS...HELPING TO PROVIDE
DECENT UPPER LEVEL DIVERGENCE...WHICH IS GIVING A BIT OF AN
ENHANCEMENT TO THE STORMS. THERE COULD BE SOME ISOLATED STRONG TO
MARGINAL SEVERE STORMS BETWEEN NOW AND DAWN...WITH HAIL AND
STRAIGHT LINE DOWN BURST WINDS THE MAIN SEVERE ASPECTS.
ALSO...HIGH MOISTURE CONTENT AND A BIT OF A TRAINING TO THE STORMS
COULD PROVIDE SOME LOCALLY HEAVY RAIN WITH STREET FLOODING
POSSIBLE. AND FINALLY...FREQUENT CLOUD TO GROUND LIGHTNING WILL
ALSO OCCUR WITH THE STORMS.

THE UPPER LEVEL TROF WILL GRADUALLY PUSH EAST DURING THE
DAY...WITH A MORE STABLE AND SLIGHTLY DRIER AIR MOVING IN BEHIND
IT...WITH SHOWERS GRADUALLY DECREASING FROM WEST TO EAST BY LATE
MORNING TO AFTERNOON.

SURFACE FRONTAL SYSTEM WILL LINGER ACROSS THE FORECAST AREA ON
THURSDAY AND FRIDAY...THAT WILL COMBINE WITH GULF MOISTURE AND
DAYTIME HEATING TO PROVIDE A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS EACH AFTERNOON.

UPPER LEVEL RIDGING IS THEN EXPECTED TO BUILD IN OVER THE HOLIDAY
WEEKEND. THIS SHOULD END ANY RAIN CHANCES.

RUA

&&

.MARINE...
A SURFACE FRONTAL BOUNDARY IS EXPECTED TO STALL NORTH OF THE
COASTAL WATERS OVER THE NEXT COUPLE OF DAYS. MEANWHILE...HIGH
PRESSURE IS EXPECTED TO RIDGE ACROSS THE NORTHERN GULF OF MEXICO
FROM THE EAST. THE RESULT SHOULD BE MAINLY LIGHT ONSHORE WINDS.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  86  71  87  71  89 /  50  10  20  10  20
KBPT  87  72  87  71  88 /  50  10  20  10  20
KAEX  87  68  90  70  88 /  60  10  20  10  20
KLFT  87  71  89  71  89 /  50  10  20  10  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 22, 4:40 AM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
440 AM CDT WED MAY 22 2013

GMZ430-432-435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-
216-259>262-231100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES-
BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-
ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-
ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
440 AM CDT WED MAY 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE...A WEAK SURFACE BOUNDARY...AND A VERY
MOIST AND UNSTABLE AIR MASS WILL COMBINE FOR SHOWERS AND
THUNDERSTORMS...MAINLY DURING THE MORNING HOURS...BETWEEN THE I-10
AND HIGHWAY 190 CORRIDORS. SOME OF THESE STORMS WILL PRODUCE HAIL
BETWEEN A QUARTER AND GOLF BALL SIZE....WIND GUSTS BETWEEN 40 AND
60 MPH...HEAVY RAINFALL WITH RATES BETWEEN 1 AND 2 INCHES WHICH
MAY CAUSE LOCALIZED STREET FLOODING...AND FREQUENT CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ450-452-455-470-472-475-231100-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
440 AM CDT WED MAY 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUA

In the hours before

Special weather statement, May 22, 1:40 AM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
140 AM CDT WED MAY 22 2013

TXZ180-201-220730-
HARDIN TX-TYLER TX-
140 AM CDT WED MAY 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN AND TYLER COUNTIES UNTIL
230 AM CDT...

AT 134 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF VOTAW...MOVING EAST AT 35
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WILDWOOD BY 205 AM...
  VILLAGE MILLS AND WARREN BY 210 AM...
  CANEY HEAD BY 230 AM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 3050 9455 3062 9458 3065 9457 3069 9421
      3042 9413 3040 9471 3049 9473

24
Special weather statement, May 22, 2:15 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
215 AM CDT WED MAY 22 2013

LAZ029-032-033-220815-
ST. LANDRY LA-EVANGELINE LA-AVOYELLES LA-
215 AM CDT WED MAY 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...EVANGELINE AND
AVOYELLES PARISHES UNTIL 315 AM CDT...

AT 213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF GRAND PRAIRIE...MOVING EAST
AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  GRAND PRAIRIE BY 225 AM...
  WHITEVILLE BY 230 AM...
  WASHINGTON BY 245 AM...
  MORROW BY 250 AM...
  LEBEAU AND BIG CANE BY 310 AM...
  PALMETTO BY 315 AM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3061 9185 3059 9230 3081 9230 3085 9199
      3084 9190

24
Special weather statement, May 22, 2:30 AM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
230 AM CDT WED MAY 22 2013

TXZ180-201-259-261-220830-
HARDIN TX-NORTHERN JASPER TX-TYLER TX-SOUTHERN JASPER TX-
230 AM CDT WED MAY 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER AND TYLER
COUNTIES UNTIL 330 AM CDT...

AT 227 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF VILLAGE MILLS...MOVING EAST
AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  FRED...CANEY HEAD AND SPURGER BY 245 AM...
  MT. UNION BY 305 AM...
  MT. UNION AND BUNA BY 310 AM...
  BUNA BY 315 AM...
  KIRBYVILLE BY 325 AM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3073 9389 3038 9390 3038 9451 3067 9448

24
Special weather statement, May 22, 3:13 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
313 AM CDT WED MAY 22 2013

LAZ030-041-TXZ259>262-220915-
NORTHERN JASPER TX-NORTHERN NEWTON TX-BEAUREGARD LA-CALCASIEU LA-
SOUTHERN JASPER TX-SOUTHERN NEWTON TX-
313 AM CDT WED MAY 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND NEWTON COUNTIES...
SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD AND CALCASIEU PARISHES
UNTIL 415 AM CDT...

AT 309 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
CALL TO 2 MILES EAST OF BUNA TO 7 MILES SOUTH OF BUNA...MOVING EAST
AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CALL BY 320 AM...
  TROUT CREEK AND DEVILS POCKET BY 325 AM...
  OLD SALEM AND DEWEYVILLE BY 330 AM...
  BANCROFT AND STARKS BY 340 AM...
  BIVENS...LUNITA AND FIELDS BY 350 AM...

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3066 9335 3029 9332 3030 9402 3064 9403

24
Special weather statement, May 22, 3:44 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
344 AM CDT WED MAY 22 2013

LAZ032-033-220930-
ST. LANDRY LA-EVANGELINE LA-
344 AM CDT WED MAY 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY AND EVANGELINE
PARISHES UNTIL 430 AM CDT...

AT 342 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
GRAND PRAIRIE TO PRAIRIE RONDE...MOVING EAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WHITEVILLE BY 350 AM...
  OPELOUSAS BY 355 AM...
  WASHINGTON BY 405 AM...
  LEBEAU BY 420 AM...
  PORT BARRE BY 425 AM...
  PALMETTO BY 430 AM...

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3085 9185 3051 9188 3051 9225 3079 9220

24
Local storm report, May 22, 4:45 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
445 AM CDT WED MAY 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     HAIL             2 SW SARATOGA           30.26N 94.55W
05/22/2013  E1.75 INCH       HARDIN             TX   PUBLIC

            GOLF BALL SIZE HAIL REPORTED ON HIGHWAY 105 NEAR HIGHWAY
            770 SOUTHWEST OF SARATOGA. REPORT RELAYED BY HARDIN
            COUNTY SHERIFFS OFFICE.

&&

ML

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 11:33 PM CDTSpecial Weather StatementLCHSabine42 min
May 21, 11:44 PM CDTSevere Thunderstorm WarningLCHJasper, Tyler61 min
May 22, 1:00 AM CDTSpecial Weather StatementLCHJasper45 min
May 22, 1:40 AM CDTSpecial Weather StatementLCHHardin50 min
May 22, 2:30 AM CDTSpecial Weather StatementLCHJasper60 min
May 22, 3:13 AM CDTSpecial Weather StatementLCHNewton62 min
May 22, 3:30 AM CDTSevere Thunderstorm WarningLCHNewton45 min
May 22, 3:50 AM CDTSevere Thunderstorm WarningLCHHardin55 min
May 22, 4:34 AM CDTSevere Thunderstorm WarningLCHHardin, Jefferson56 min
May 22, 5:58 AM CDTSevere Thunderstorm WarningLCHJefferson47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.